# SDR CA001020005

- Difficulty date: August 17, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Urocop EC120B
- Aircraft time: 115 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 3100 · Indicating/Recording System
- Part: Module
- Part number: B19030FA
- Condition: Failed
- Location: Vemd Top Screen
- Part time: 165 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: H

## Discrepancy

(CAN) VEMD. MODULE 1 WAS DISAPPEARING MOMENTARILY.
